# SDR SWIA202054756

- Difficulty date: October 31, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584 BB IS CHAFED AROUND FAIRING CONTACT.  C-CHECK RO 12/24/2020.  RECEIVED NEW SERVICEABLE PANEL 584BB, REF ATTACHED CONTINUATION FOR WORK PERFORMED.  REF CAMP 21674490 FOR INSTALL OF PANEL.
